# SDR SWAA2021050357235

- Difficulty date: March 20, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 66,792 hours, 39,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1036 S2l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION******* ON ANGLE AT FUSELAGE SKIN BS 1036 S-2L TO S-2R. / REMOVED CORROSION AT FUSELAGE SKIN BS 1036 STR 2R TO STR 2L ANGLE CORROSION THROUGH FOUND OUT OF LIMITS PER REF B737-700 SRM 51-10-02-0G-0.REMOVED ANGLE AT FUSELAGE SKIN BS 1036 STR 2R TO STR 2L PER REF B737-700 SRM 51-40-02-0G-0. FABRICATED ANGLE; MAT USED BAC 1490-53 7075-0 PO# 1620743 PER REF DWG #148A3112-2.HEAT TREATED ANGLE PN 148A3112-2 FROM 7075-0 TO 7075 T62 PER REF BAC 5602 AND AAR FORM QP 84 REV 7. LOCATED AND DRILLED NEW ANGLE PER REF B737-700 SRM 51-40-05-0G-0 AND DWG# 148A3112-2.INSTALLED NEW ANGLE AT FUSELAGE SKIN BS 1036 STR 2R TO STR 2L PER REF B737-700 SRM 51-40-02-0G-0 AND DWG# 148A3112-2.
